# SDR IPXA2024072905616

- Difficulty date: July 14, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N304UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27242
- Aircraft time: 71,354 hours, 24,440 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spline
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ENTRY DOOR FWD SIDE DOORWAY LINING SPLINE - TRIM CRACK IAW AMM 52-12-02-004-001 REV.142 AND AMM 52-12-02-404-025 REV.142 REPLACED DOORWAY SPLINE TRIM. JOB COMPLETED AND CONDITION CHECK NORMAL.
